# SDR SWAA2014112634468

- Difficulty date: October 5, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 31,688 hours, 14,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMER EXIT LIGHT LENS FADED.  R & R LENS IAW MM.
